# SDR QXEA200301519

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,655 hours, 19,476 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGES ON AFT RUDDER LOWER HINGE BRACKET UNDERSIDE OF LOWER TANG AT ATTACH POINT FOR FORWARD/AFT INTERCONNECT ROD.  REPAIRED IAW DHC-8 RD 8-55-132.
